首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Z-Dijkstra’s Algorithm to solve Shortest Path Problem in a Z-Graph
  • 本地全文:下载
  • 作者:Siddhartha Sankar Biswas
  • 期刊名称:Oriental Journal of Computer Science and Technology
  • 印刷版ISSN:0974-6471
  • 出版年度:2017
  • 卷号:10
  • 期号:1
  • 页码:180-186
  • 语种:English
  • 出版社:Oriental Scientific Publishing Company
  • 摘要:In this paper the author introduces the notion of Z-weighted graph or Z-graph in Graph Theory, considers the Shortest Path Problem (SPP) in a Z-graph. The classical Dijkstra’s algorithm to find the shortest path in graphs is not applicable to Z-graphs. Consequently the author proposes a new algorithm called by Z-Dijkstra's Algorithm with the philosophy of the classical Dijkstra's Algorithm to solve the SPP in a Z-graph.
  • 关键词:Z-number ; Z-distance ; Z-weighted graph ; Z-graph ; Z-Dijkstra's
国家哲学社会科学文献中心版权所有